# SDR A6WA201542990

- Difficulty date: August 18, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROX 6000 FT, FLIGHT CREW NOTICED AN INTERMITTENT THUMP OCCURRING, FELT MOSTLY IN THE FLOORBOARDS.  FLIGHT ATTENDANT REPORTS THE NOISE WAS PRESENT SOONER THAN FLIGHT CREW NOTICED IT.  MOST NOTICEABLE IN FWD CABIN AREA.  NO ABNORMAL INDICATIONS OR FEEL IN FLIGHT CONTROLS, ENGS, APU OR PRESSURIZATION.  RETURNED & NOISE CONTINUED UNTIL LANDING.
